# SDR REXA2019061200989

- Difficulty date: June 12, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 32,362 hours, 31,344 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AISLE SEAT STICK # 4 TRACK HAS CORROSION SPOTS BETWEEN FS 559 THRU FS 559+80, IN THE CABIN. REMOVED/REPLACED SEAT TRACK IAW AMM 53-01-11.
